Discussions By Condition: I cannot get a diagnosis.

In pain hurts 2 pee...

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: mailgirl
  • April 30, 2008
  • 11:05 PM

:eek:Help, I have been to 3 doc's and tested for UTI's that are nagitive.
for over 6 mo I have bad pain at the end of peeing. My Doc now has me on antibiotics and a pill that makes me pee the color of windex...
I am so frustrated with this. Any Ideas?????:confused:

Reply Flag this Discussion

2 Replies:

  • If you tested negative for the UTI then why are you taking antibiotics? I had a doc who told me that if you do not have UTI and take the antibiotics than that can cause more problems....perhasp instead you may have overactive bladder, a yeast infection, or ovarian hormonal changes that may be casueing the sensitivities that you feel....also get kidneys, bladder checked with ultra-sound and exray, may want to have a more intermal exam, and review your diet...there is a list of stuff that can casue irritation...drink plent of liquids and make sure you void completely (even leanig forward) to get it ALL out....Joan
    Joan5555 316 Replies Flag this Response
  • are you sexually active? You might have an STD and need to get checked for all of them, along with blood work for herpes 2 and a pap for HPV. acupuncture will help your bladder...
    Monsterlove 2,921 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?